Weight gain and meds

Welcome to Diabetes Care Community! Forums Medication Weight gain and meds

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #6447
    health
    Keymaster

    My sister’s having real probs keeping her weight down. The doc just says she’s not eating properly or should be exercising more but she’s doing all that. I think it’s the meds. Could it be? lil sis

    #6448
    health
    Keymaster

    Hi Little sis:
    Thanks for sending your comment.
    Perhasp you will find the article under Medication: “The impact of diabetes medications on weight” helpful.

    Have your sister been to a Diabetes Education Centre in the last 2 years? Some centres accept self referral or you can ask her doctor to make the referral, the educators there can lend her a big hand especailly if she is struggling!
    Regards,
    Freda

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.
Weekly Newsletter

Living Well with Diabetes

Healthy eating, management, exercise, medication and other diabetes information.